Generalized homotopy axiom
Matematičeskie zametki, Tome 33 (1983) no. 1, pp. 117-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_1_a13,
author = {Nguyen Le Anh},
title = {Generalized homotopy axiom},
journal = {Matemati\v{c}eskie zametki},
pages = {117--130},
year = {1983},
volume = {33},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_1_a13/}
}
Nguyen Le Anh. Generalized homotopy axiom. Matematičeskie zametki, Tome 33 (1983) no. 1, pp. 117-130. http://geodesic.mathdoc.fr/item/MZM_1983_33_1_a13/